By Topic

Asymptotic Uncertainty of Transfer-Function Estimates Using Nonparametric Noise Models

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pintelon, R. ; Vrije Univ. Brussel, Brussels ; Mei Hong

Identification of parametric transfer-function models from noisy input/output observations is an important task in many engineering applications. Aside from the parametric model, the estimation algorithm used should also provide accurate confidence bounds. In addition, it is important to know whether the proposed estimation algorithm has the lowest possible uncertainty within the class of consistent estimators. This paper handles these issues for the frequency-domain Gaussian maximum-likelihood estimator of rational transfer-function models within an errors-invariables framework.

Published in:

Instrumentation and Measurement, IEEE Transactions on  (Volume:56 ,  Issue: 6 )